The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sekimura, T. and Zhu, M. and Cook, J. and Maini, P. K. (1999) Pattern formation of scale cells in Lepidoptera by differential origin-dependent cell adhesion. Bulletin of Mathematical Biology, 61 (5). pp. 807-827.

This list was generated on Tue Sep 2 21:20:36 2014 BST.